Research ArticleOpen accessPhrase in the titleCommon Fixed Points of Generalized Cyclic C Class Ψ-ɸ-Λ Weak Nonexpansive MappingsSahar Mohamed Ali Abou BakrJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 14 Mar 2020 · 6,497 accessesView PDFCite
51 results for “Fixed Point”
Set a search alertResearch ArticleOpen accessPhrase in the titleSome Generalized Fixed Point Theorems of Contraction Type Mappings in Quasi Metric SpacesSahar Mohamed Ali Abou BakrJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 16 Oct 2017 · 7,203 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleOn Fixed Point Theorem of C Class Functions - B Weak Cyclic MappingsSahar Mohamed Ali Abou Bakr, Arslan Hojat AnsariJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 3 Oct 2017 · 7,007 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleFixed Point Theorems for Mappings Satisfying Weak Nonexpansivity Condition (Weak Contractivity Condition) into (from) Cartesian Products Normed SpacesSahar Mohamed Ali Abou BakrJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 11 Apr 2017 · 6,961 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleCommon Fixed Point Theorems for Four Maps in G-Partial Metric SpacesKanayo Stella Eke, Grace O. AkinlabiAmerican Journal of Applied Sciences, Vol. 14, Issue 3 · 10 Mar 2017 · 7,287 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleGENERAL CONTRACTIVE MAPPING CONDITION OF FUZZY METRIC SPACES IN FIXED POINT THEOREMRamasamy Mohan Raj, Veerachamy Malliga DeviJournal of Mathematics and Statistics, Vol. 10, Issue 1 · 6 Feb 2014 · 6,847 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleA Fixed Point Theorems in L-Fuzzy Quasi-Metric SpacesReza Saadati, S. Mansour VaezpourAmerican Journal of Applied Sciences, Vol. 6, Issue 2 · 28 Feb 2009 · 7,403 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleFixed Points of Non-expansive Operators on Weakly Cauchy Normed SpacesSahar Mohamed AliJournal of Mathematics and Statistics, Vol. 3, Issue 2 · 30 Jun 2007 · 6,545 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleAbstract Fixed Points of Set-valued MappingsE. El. Shobaky, Sahar Mohamed Ali, Montaser S. AliJournal of Mathematics and Statistics, Vol. 3, Issue 2 · 30 Jun 2007 · 6,691 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleA Fixed Point Theorem for Contraction Type Mappings in Menger SpacesServet KutukcuAmerican Journal of Applied Sciences, Vol. 4, Issue 6 · 30 Jun 2007 · 6,831 accessesView PDFCite